Show simple item record

dc.contributor.authorBatista, Erica Boizan
dc.contributor.authorCosta, João Carlos Ferreira [UNESP]
dc.contributor.authorNuńo-Ballesteros, Juan J.
dc.date.accessioned2021-06-25T11:05:58Z
dc.date.available2021-06-25T11:05:58Z
dc.date.issued2020-01-01
dc.identifierhttp://dx.doi.org/10.5427/jsing.2020.22g
dc.identifier.citationJournal of Singularities, v. 22, p. 104-113.
dc.identifier.issn1949-2006
dc.identifier.urihttp://hdl.handle.net/11449/208076
dc.description.abstractLet N be a smooth compact, connected and orientable 2-manifold with or without boundary. Given a stable circle-valued function γ: N → S1, we introduced a topological invariant associated to γ, called generalized Reeb graph. It is a generalized version of the classical and well known Reeb graph. The purpose of this paper is to investigate the number of loops in generalized Reeb graphs associated to stable circle-valued functions γ: N → S1. We show that the number of loops depends on the genus of N, the number of boundary components of N, and the number of open saddles of γ. In particular, we show a class of functions whose generalized Reeb graphs have the maximal number of loops.en
dc.format.extent104-113
dc.language.isoeng
dc.relation.ispartofJournal of Singularities
dc.sourceScopus
dc.subjectGeneralized Reeb graphs
dc.subjectLoops
dc.subjectStable maps
dc.titleLoops in generalized reeb graphs associated to stable circle-valued functionsen
dc.typeArtigo
dc.contributor.institutionUniversidade Federal do Cariri - UFCA
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)
dc.contributor.institutionUniversitat de València
dc.description.affiliationCentro de Ciências e Tecnologia Universidade Federal do Cariri - UFCA, Campus de Juazeiro do Norte-CE
dc.description.affiliationUniversidade Estadual Paulista (Unesp) Instituto de Biociências Letras e Ciências Exatas, Campus de São José do Rio Preto
dc.description.affiliationDepartament de Matemàtiques Universitat de València, Campus de Burjassot
dc.description.affiliationUnespUniversidade Estadual Paulista (Unesp) Instituto de Biociências Letras e Ciências Exatas, Campus de São José do Rio Preto
dc.identifier.doi10.5427/jsing.2020.22g
dc.identifier.scopus2-s2.0-85094104939
Localize o texto completo

Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record